# SDR AALA202203298996

- Difficulty date: February 23, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Burned Out
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY LEFT HAND EXIT SIGN HAS BURNED SEGMENT. REPLACED EXIT SIGN  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.
